MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Joint effusion (4849)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-012-47-2509 - logic cr tib insert std, sz 2.5, 9 mm; (b)(6), 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t; (b)(6), 200-02-29 - three peg patella 29mm; (b)(6), 02-010-03-0225 - logic cr femoral cem, left sz 2.5.Pending investigation.
 
Event or Problem Description
As reported via legal documentation a 60 y/o female patient had a left knee replacement on (b)(6) 2020.Approximately 2 years and 8 months after the initial procedure the patient had a left knee revision on (b)(6) 2022 due to swelling.Revision op report: 8 may 2023/ (b)(4) received via legal 11 apr 2023.With the reports of continued fusion without an explanation and negative, esr, crp as well as ct scan showing no significant osteolysis or frank loosening.The need for a left knee revision was expressed.During the surgery the patient had a large effusion without purulence or metalosis present.A synovectomy was performed.There was beginning of pitting about the medial compartment and discoloration associated with the polyethylene.The patient was awoken and transferred to the recovery room in stable condition.No complications occurred throughout the case.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (component code, type of investigation, investigation findings, investigation conclusions) the following sections were corrected: h6 (health effect - clinical code) the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16888510
Report Number1038671-2023-00929
Device Sequence Number6174298
Product Code JWH
UDI-Device Identifier10885862159144
UDI-Public10885862159144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2021
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Device Catalogue Number02-012-47-2509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale